Posted by Riccardo (184.108.40.206) on November 29, 1999 at 04:12:45:
In Reply to: Too much of a good thing posted by Carl D on November 29, 1999 at 03:47:14:
....and still have your same problem (i'm a keyboard player and i played bass and guitar for many years).
5 years ago a disk of my back pushed the spinal nerve. I lost the use of 2 fingers (4th and 5th)of the left hand; they get numb and itch.
I still have this, but i still continue to play piano and guitar, but with more attention to the fingers position.
Your case may be dued to an incorrect position during sleep (I think you have lost all the experience in sleeping mode...:-)
I also think that ERCAF problem may be temporary, or/and you surely can take some other meds to avoid this (AND THEN OTHER MED TO AVOID THE SIDE EFFECT OF THE OTHER....AND THEN SOME OTHER..... but this is our life!!)
A question... all the fingers or only 1 or 2? and do you smoke a lot?
if are not all the fingers, may be the abnormal compression in sleep, or if you smoke (as i do....40 a day....) may be the smoke.
... now go to play Stairway to Heaven, or Hotel California (my preferred pieces) and don't be so afraid.
Ciao for now
Post a Followup